Open Access

Operator models associated with Kac subclasses of generalized Nevanlinna functions


Full Text

Coming Soon.





Article Information

TitleOperator models associated with Kac subclasses of generalized Nevanlinna functions
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 1, 65-87
MathSciNet MR1771251
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Henk de Snoo, Vladimir Derkach, and Seppo Hassi, Operator models associated with Kac subclasses of generalized Nevanlinna functions, Methods Funct. Anal. Topology 5 (1999), no. 1, 65-87.


BibTex

@article {MFAT86,
    AUTHOR = {de Snoo, Henk and Derkach, Vladimir and Hassi, Seppo},
     TITLE = {Operator  models  associated  with  Kac  subclasses  of  generalized  Nevanlinna  functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {1},
     PAGES = {65-87},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=86},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues